# SDR IXXA9800075

- Difficulty date: May 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46049
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plating
- Condition: Cracked
- Location: Ws 304
- Part time: 79,051 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, A CRACK WAS FOUND ON THE RIGHT WING LOWER LEADING EDGE AT STATION XFS 304.  REPAIR ACCOMPLISHED STOP DRILL CRACK, FABRICATION AND INSTALLATION OF AN EXTERNAL REPAIR DOUBLER IN ACCORDANCE WITH FAA DER APPROVED DRAWING COO-8-57-313-98 AND ENGINEERING ORDER 57-DC8-860.
